# SDR 98ZZZM864

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Cover
- Part number: 6990299
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 907 - KMIA-KMLU - ON FAE FLT, SHORTLY AFTER TAKEOFF, A NOISE WAS EXPERIENCED ON OR AROUND THE FORWARD ENTRY DOOR, DUE TO THE PROXIMITY OF THE AIRPORT THE CAPTAIN DECIDED TO RETURN TO KMIA.  NO EMERGENCY WAS DECLARED, OR FUEL DUMPED.  ON GROUND MAINTENANCE, FOUND DOOR HINGE COVER DAMAGED.  HINGE COVERED WAS REPLACED IAW MM 52-11-01.  AIRCRAFT WAS PRESSURIZED AND LEAK CHECK WAS PERFORMED AS PER MM 21-30-0.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
